Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pseudocontraction and homotopy of the $ \sin(1/x)$ curve

Author: Hidefumi Katsuura
Journal: Proc. Amer. Math. Soc. 115 (1992), 1129-1138
MSC: Primary 55P99; Secondary 54F99
MathSciNet review: 1092923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will prove that the space $ \sin 1/x$ curve is not pseudocontractible using itself as the parameter space and that it has finitely many different homotopy equivalent classes of maps.

References [Enhancements On Off] (What's this?)

  • [1] Wayne Lewis, Homogeneous continua and continuous decompositions, Proceedings of the 1983 topology conference (Houston, Tex., 1983), 1983, pp. 71–84. MR 738471 (86a:54041)
  • [2] Houston Problem Book, Department of Mathematics, University of Houston.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P99, 54F99

Retrieve articles in all journals with MSC: 55P99, 54F99

Additional Information

PII: S 0002-9939(1992)1092923-3
Keywords: Homotopy, contraction, pseudocontraction, uniform continuity
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia